# SDR UF6A950905

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 3244841121418
- Condition: Failed
- Location: Lt Engine
- Part time: 5,257 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SBN - FLT 5116 - LOSS OF POWER ON NR 1 ENGINE, ON CLIMB-OUT.  MAINTENANCE REMOVED AND REPLACED MECHANICAL FUEL CONTROL.  ACFT TT, 9,411 HRS.  ENGINE TT, 7,169 HRS.  (X)
